Optimal stopping for non-linear expectations--Part II
Erhan Bayraktar and
Song Yao
Stochastic Processes and their Applications, 2011, vol. 121, issue 2, 212-264
Abstract:
Relying on the stochastic analysis tools developed in Bayraktar and Yao (2011) [1], we solve the optimal stopping problems for non-linear expectations.
Keywords: Non-linear; expectations; Optimal; stopping; Snell; envelope; Stability; g-expectations (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(10)00241-3
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Optimal stopping for non-linear expectations--Part I (2011) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:121:y:2011:i:2:p:212-264
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().